# SDR ASMF200408007

- Difficulty date: August 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,901 hours, 25,887 cycles
- Engine: Pwa JT8D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Ahrs
- Part number: 4608000307
- Part serial: 1476
- Condition: Failed
- Location: Lt Side
- Part time: 7,876 hours, 5,025 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AHRU NR 1.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING CHECK WERE DETECTED RT RMI FLAGS.  AHRU NR 1 WAS REPLACED AND DURING WORKS THE SAME FAILURE APPEARED ON RT SIDE.  AHUR NR 2 AND FLUX VALVE WERE REPLACED IAW 34-21-10 AND 34-21-06. AHRU NR 1 WIRING WAS CHECKED WDM 34-22-01.
